# SDR CA060530009

- Difficulty date: May 25, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 45,421 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Actuator
- Part number: JV5
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECKS WHEN PROP AUTOFEATHER, ON EITHER ENG, WAS SET TO TEST AND PWR LEVER ADVANCED, PROP WOULD GO INTO TEST (FEATHER) AND STAY THERE, RELEASING TEST SWITCH, SETTING PWR LEVERS TO IDLE DID NOT UN-FEATHER PROP. AUTOFEATHER SELECT SWITCH HAD TO BE SET TO (OFF) FOR SYS TO RETURN TO NORMAL. AUTOFEATHER WOULD ARM NORMALLY WHEN PWR LEVERS WERE ADVANCED TO TAKEOFF PWR, PROBLEM ONLY OCCURRED WHEN SYS WAS SET TO TEST.  SYS WAS DE-ACTIVATED, AC WAS OPERATED UNDER MEL. MAINT FOUND PIECE OF ACTUATOR (JV5) FOR NR 1 PWR CNTRL MICROSWITCH (S13) HAD BROKEN OFF, WAS KEEPING MICOSWITCH (S13) CLOSED ALL THE TIME. MICROSWITCH AND ACTUATOR WERE REPLACED, AUTOFEATHER SYS TESTED NORMAL.
